# SDR AALA20001199

- Difficulty date: July 19, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVER-NIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEATS 22 THROUGH 26 INOPERATIVE.  SECURED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
